# SDR GTIA021397

- Difficulty date: January 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LT INBOARD HORIZONTAL STABILIZER INBOARD RIB FLANGE WAS A 3 INCH CRACK.  REMOVED DAMAGED AREA AT RIB FLANGE.  FABRICATED REPAIR ANGLES AND FILLER.   INSTALLED REPAIR.  (M)
